# SDR 2WAA20171222011

- Difficulty date: December 19, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N807WA
- Make and model: Doug MD 83
- Aircraft serial: 53093
- Aircraft time: 43,121 hours, 39,375 cycles
- Engine: Pwa JT8D219
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: 15J85312
- Condition: Loose
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAIL COMPARTMENT TEMP HIGH WARNING LIGHT CAME ON DURING CLIMB. DURING TROUBLESHOOTING,  FOUND THE RT COOLING TURBINE OUTLET DUCT CLAMP LOOSE. REPOSITIONED THE PNEUMATIC DUCT AND SECURED THE CLAMP.  PERFORMED AN OPS & LEAK CHECK, NO LEAKS NOTED IAW AMM 21-51-01.  PERFORMED OPS CHECK OF THE TAIL COMPARTMENT OVERHEAT SENSORS AND ALERTS AND FOUND SATISFACTORY IAW AMM 36-20-02.
